# SDR DALA2024110510652

- Difficulty date: September 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 87,553 hours, 28,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 FUSELAGE / MAIN FRAME / LH LANDING GEAR / PRESSURE DECK WEB, STA 1080 TO 1180 & LBL 8.20 TO LBL 70 / CORROSION. CORRECTIVE ACTION: REF ERA 602699-14. (0536869)
